Acta Mathematica, 1964

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 112, Issue 1

[1] Parameter estimation for stochastic processes

T. S. Pitcher Lincoln Laboratory (1), Massachuselts Institute of Technology

TBD mathscidoc:1701.331268

Acta Mathematica, 112, (1), 1-40, 1963.8
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 209 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the mean value of the error term for a class of arithmetical functions

K. Chandrasekharan Tata Institute of Fundamental Research, Bombay Raghavan Narasimhan Tata Institute of Fundamental Research, Bombay

TBD mathscidoc:1701.331269

Acta Mathematica, 112, (1), 41-67, 1963.11
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities related to certain couples of local rings

Christer Lech Uppsala

TBD mathscidoc:1701.331270

Acta Mathematica, 112, (1), 69-89, 1964.2
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 810 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Teichmüller spaces of groups of the second kind

Clifford J. Earle Harvad University, Cambridge, USA

TBD mathscidoc:1701.331271

Acta Mathematica, 112, (1), 91-97, 1964.2
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weighted trigonometrical approximation on$R$^{1}with application to the Germ field of a stationary Gaussian noise

N. Levinson Massachusetts Institute of Technology, Massachusetts, USA H. P. McKean Jr. Massachusetts Institute of Technology, Massachusetts, USA

TBD mathscidoc:1701.331272

Acta Mathematica, 112, (1), 99-143, 1963.10
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bounded approximation by polynomials

L. A. Rubel Columbia University and the University of Illinois, University of Michigan A. L. Shields Columbia University and the University of Illinois, University of Michigan

TBD mathscidoc:1701.331273

Acta Mathematica, 112, (1), 145-162, 1963.9
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 891 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A maximal theorem for subadditive functions

R. P. Gosselin University of Connecticut, Connecticut, USA

TBD mathscidoc:1701.331274

Acta Mathematica, 112, (1), 163-180, 1964.1
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 794 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the characteristic of functions meromorphic in the unit disk and of their integrals

W. K. Hayman Imperical College, London

TBD mathscidoc:1701.331275

Acta Mathematica, 112, (1), 181-214, 1964.4
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 555 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A critical topology in harmonic analysis on semigroups

Arne Beurling Institute for Advanced Study, Princeton, N. J.

TBD mathscidoc:1701.331276

Acta Mathematica, 112, (1), 215-228, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the periodicity theorem for complex vector bundles

Michael Atiyah Oxford University, Oxford, UK Raoul Bott Oxford University, Oxford, UK

TBD mathscidoc:1701.331277

Acta Mathematica, 112, (1), 229-247, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 678 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On deformations of discontinuous groups

A. Andreotti Brandeis University, Wathan, USA E. Vesentini Brandeis University, Wathan, USA

TBD mathscidoc:1701.331278

Acta Mathematica, 112, (1), 249-298, 1964.5
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 601 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 113, Issue 1

[1] Sur la formule de Siegel dans la théorie des groupes classiques

André Weil The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331279

Acta Mathematica, 113, (1), 1-87, 1964.6
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Cited by 173 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] $L$^{2}estimates and existence theorems for the $$\bar \partial $$ operator

Lars Hörmander The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331280

Acta Mathematica, 113, (1), 89-152, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 1018 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds

Sigurdur Helgason The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331281

Acta Mathematica, 113, (1), 153-180, 1964.4
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 773 downloads ] [ 0 comments ] [ Cited by 143 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Pointwise limits for sequences of convolution operators

R. E. Edwards The Australian National University, Canberra Edwin Hewitt The Australian National University, Canberra

TBD mathscidoc:1701.331282

Acta Mathematica, 113, (1), 181-218, 1963.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 1003 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Isolated singularities of solutions of quasi-linear equations

James Serrin University of Minnesota, USA

TBD mathscidoc:1701.331283

Acta Mathematica, 113, (1), 219-240, 1964.8
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Discrete series for semisimple Lie groups I

Harish-Chandra The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331284

Acta Mathematica, 113, (1), 241-318, 1964.10
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved